# SDR 98FDEA00365

- Difficulty date: May 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: ARH7057517
- Condition: Failed
- Location: Rt Aileron
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STA-LAX:  ALL DEFLECT DISAG ALERT ON SLAT RETRACTION.  RETURNED TO LAX.  AIRCRAFT RELEASED FOR SERVICE PER MEL/CDL 27-2.  REMOVED ACTUATOR AND INSTALLED FIXED PUSHROD PER MEL MX PROCEDURE 27-2.  REMOVED AND REPLACED RT OUTBOARD AILERON DEFLECTION ACTUATOR PER M/M 22-16-02-4.
